Couldn't find what you looking for?

TRY OUR SEARCH!

Hi all, can anyone help me please. I have been taking co-dydramol for over 5 yrs now for chronic pain, and am now pregnant, and told to come off them straight away, and to take paracetamol!! I have been off the co-dydramol for 3 days now, and I am in alot of pain, not sleeping, very very irritable, and have strange feelings in my legs... The paracetamol are doing nothing at all. Is there any way I can take ANYTHING stronger at all, as I feel im doing more harm than good at the moment... Any suggestions or advice greatly appreciated...By the way I am only 5 weeks pregnant... Thanks for taking the time to read this. x

Loading...

Hi
I had a similar problem with painkillers following a nasty accident. I was addicted to them and the only way I could kick it was to wean myself off them slowly. try halving the dose for a week or so and then gradually take less and less. Hope this helps. Good luck to you
Reply

Loading...

hi there just came across this. I collapsed at 7 weeks pregnant (i didnt know i was preg) and was admitted to hospital and diagnosed with hyperemesis - pregnancy related vomiting condition. I was on dyhyd and had been for months for back condition. I had to come off the lot at once.

I was ill for 4 weeks with insomnia, restless leg syndrome, diahorrhoea and blinding headaches and took nothing else for it despite being reassured i could.

What you are experiencing is cold turkey as this drug is highly addictive. I perservered and after the 4 weeks picked up. My baby is a year old now and the rest of the preg was fine.

Good luck!
Reply

Loading...